# SDR AALA201702099014

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 72,314 hours, 25,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR HANDLE WILL NOT STOW FULLY, WILL NOT ARM. MAINTENANCE REMOVED DEBRIS FROM GIRT BAR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
